Remarks on the Lie derived lengths of group algebras of groups with cyclic derived subgroup

Zsolt Balogh, Tibor Juhász

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The aim of this paper is to give a new elementary proof for our previous theorem, in which the Lie derived length and the strong Lie derived length of group algebras are determined in the case when the derived subgroup of the basic group is cyclic of odd order.

Original languageEnglish
Pages (from-to)9-16
Number of pages8
JournalAnnales Mathematicae et Informaticae
Volume34
Publication statusPublished - 2007
Externally publishedYes

Keywords

  • Group algebras
  • Lie derived length

ASJC Scopus subject areas

  • General Computer Science
  • General Mathematics

Fingerprint

Dive into the research topics of 'Remarks on the Lie derived lengths of group algebras of groups with cyclic derived subgroup'. Together they form a unique fingerprint.

Cite this